80% Off Ibuprofen Coupons & Discounts You Can Use in 2017

Ibuprofen Prices & Coupons

30 tablet, 800mg

Edit dosage / qty

Ibuprofen is used to relieve fever, pain, and inflammation. Ibuprofen is a generic drug. On average Ibuprofen is priced at about $8 for a supply of 500, 200 mg tablets. Luckily, you can use our SingleCare savings offer to receive an Ibuprofen discount of up to 80% off the retail price at participating pharmacies near you.

Read more

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{ result.price | twoDecimals | currency }}

Get free coupon

Ibuprofen

Ibuprofen is used to relieve fever, pain, and inflammation. Ibuprofen is a generic drug. On average Ibuprofen is priced at about $8 for a supply of 500, 200 mg tablets. Luckily, you can use our SingleCare savings offer to receive an Ibuprofen discount of up to 80% off the retail price at participating pharmacies near you.

Read more

Pricing for Ibuprofen

30 tablet, 800mg Edit

Showing prices for Ashburn, VA

Discounts

Summary

FAQ

Consumer Forms: Chewable Tablet, Tablet, Suspension, Liquid Filled Capsule, Capsule

Consumer Routes: By mouth

Therapeutic Classes: Musculoskeletal Agent, Antirheumatic, Antimigraine, Analgesic, Central Nervous System Agent

About Ibuprofen
SingleCare Discount Pricing
Savings
Uses
  • Treats pain and fever. This medicine is an NSAID.
  • This medicine is not right for everyone. Do not use if you had an allergic reaction (including asthma) to ibuprofen, aspirin, or another NSAID, or right before or after heart surgery.
Directions
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Do not freeze the oral liquid.
  • Chewable tablet: Chew completely before you swallow it. Then drink some water to make sure you swallow all of the medicine.
  • For Children: Ask your pharmacist if you are not sure how much medicine to give a child. The dose is usually based on weight, not age. Never give more medicine than directed.
  • For Adults: Do not take more than 6 pills in 1 day (24 hours) unless your doctor tells you to.
  • Missed dose: If you take this medicine on a regular basis and miss a dose, take it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.
  • Oral liquid: Shake well just before using. Measure with a marked measuring spoon, oral syringe, or medicine cup.
  • Take this medicine with food or milk if it upsets your stomach.
  • Follow the instructions on the medicine label if you are using this medicine without a prescription.
  • Prescription ibuprofen should come with a Medication Guide. Ask your pharmacist for the Medication Guide if you do not have one.
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
Warnings
  • Unusual bleeding, bruising, or weakness
  • Trouble seeing, blind spots, change in how you see colors
  • This medicine may cause the following problems:Bleeding and ulcers in the stomach or intestinesHigher risk of heart attack or strokeLiver damageKidney damageVision problems
  • Call your doctor if symptoms get worse, pain lasts more than 10 days, or fever lasts more than 3 days.
  • This medicine might contain sugar or phenylalanine (aspartame).
  • Tell any doctor or dentist who treats you that you are using this medicine.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Severe stomach pain, vomiting blood, bloody or black, tarry stools
  • Swelling in your hands, ankles, or feet, rapid weight gain
  • Tell your doctor if you have kidney disease, liver disease, asthma, lupus or a similar connective tissue disease, or a history of ulcers or other digestion problems. Tell your doctor if you smoke or have heart or blood circulation problems, including high blood pressure, heart failure (CHF), or bleeding problems.
  • Tell your doctor if you are pregnant or breastfeeding. Do not use this medicine during the later part of pregnancy.
Side effects
  • Blistering, peeling, or red skin rash
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Fever, neck pain, stiff neck
  • Chest pain, trouble breathing, weakness on one side of your body, severe headache, trouble seeing or talking, pain in your lower leg
  • Chest pain that may spread to your arms, jaw, back, or neck, trouble breathing, nausea, unusual sweating, faintness
  • Trouble seeing, blind spots, change in how you see colors
  • Swelling in your hands, ankles, or feet, rapid weight gain
  • Severe stomach pain, vomiting blood, bloody or black, tarry stools
  • Unusual bleeding, bruising, or weakness
  • Dark urine or pale stools, nausea, vomiting, loss of appetite, stomach pain, yellow skin or eyes
  • Change in how much or how often you urinate
  • Constipation, diarrhea, gas, mild upset stomach
  • Dizziness, headache, ringing in the ears
Avoid
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Tell any doctor or dentist who treats you that you are using this medicine.
  • This medicine might contain sugar or phenylalanine (aspartame).
  • Call your doctor if symptoms get worse, pain lasts more than 10 days, or fever lasts more than 3 days.
  • Do not drink alcohol while you are using this medicine.
  • Do not use any other NSAID medicine unless your doctor says it is okay. Some other NSAIDs are aspirin, diclofenac, naproxen, or celecoxib.
  • Some foods and medicine can affect how ibuprofen works. Tell your doctor if you are also using lithium, methotrexate, a blood thinner (such as warfarin), a steroid medicine (such as hydrocortisone, prednisolone, prednisone), a diuretic (water pill), or an ACE inhibitor blood pressure medicine.
Storage
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Do not freeze the oral liquid.

Ibuprofen Discount Prices in Ashburn, VA

to see nearby pharmacies.

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{ result.price | twoDecimals | currency }}

Get free coupon

-Sally Salsworth

How to get the most from your Ibuprofen coupon

What is Ibuprofen and what does it do?

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) used to relieve pain caused by certain conditions, including, menstrual cramps, headache, and arthritis. It is also used to reduce fever and inflammation. Ibuprofen is safe to use in adults and children 6 months and older.

Which drugs are similar to Ibuprofen ?

Ibuprofen, a generic drug, is available under the brand names Advil Migraine, Childrens Ibuprofen, Dyspel, and Midol. Consult with your doctor for more information about these drugs and to determine the best treatment for you.

What is the price of Ibuprofen without insurance?

The average Ibuprofen price without insurance for Ibuprofen tablets ranges from between about $8 and 72. Prices vary depending on supply needed, dosage and pharmacy location.

Is there a generic version of Ibuprofen ?

Ibuprofen is a generic drug. Similar brand-name drugs include Advil Migraine, Childrens Ibuprofen, Dyspel, and Midol. Our free coupon may be used for savings on Ibuprofen and alternative brand-name drugs for savings of up to 80%.

What dosages are available for Ibuprofen ?

Ibuprofen tablets are available in strengths of 200 mg, 400 mg, 600 mg, and 800 mg. Ibuprofen is also available as an intravenous solution, oral suspension, and chewable tablet. Follow your doctor's dosage instructions for this drug, or follow the dosage instructions on the packaging.

How else can I save on Ibuprofen ?

There is not an Ibuprofen manufacturer coupon or patient assistance program currently available, but you can save on your prescription cost by using our free Ibuprofen coupon card. Our coupon card is easy to use, and customers usually find they save the most on medications when using our coupon.

Free savings up to 80% off the cost of your prescriptions

  • Walmart
  • Walgreens
  • CVS
  • Rite Aid
  • Kroger

Ibuprofen


eye-bue-PROE-fen

Consumer Forms Chewable Tablet, Tablet, Suspension, Liquid Filled Capsule, Capsule

Consumer Routes By mouth

Therapeutic Classes Musculoskeletal Agent, Antirheumatic, Antimigraine, Analgesic, Central Nervous System Agent

Ibuprofen is a medication used to treat mild to moderate pain, fever, arthritis, and inflammation. Ibuprofen belongs to a class of medications called non-steroidal anti-inflammatory drugs (also referred to as NSAIDs). Ibuprofen is a generic medication which is available in over the counter and prescription forms. Ibuprofen was released for use in the US in 1974. The medication became available over the counter in the 1980s.

Uses
  • Treats pain and fever. This medicine is an NSAID.
  • This medicine is not right for everyone. Do not use if you had an allergic reaction (including asthma) to ibuprofen, aspirin, or another NSAID, or right before or after heart surgery.
Directions
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Do not freeze the oral liquid.
  • Chewable tablet: Chew completely before you swallow it. Then drink some water to make sure you swallow all of the medicine.
  • For Children: Ask your pharmacist if you are not sure how much medicine to give a child. The dose is usually based on weight, not age. Never give more medicine than directed.
  • For Adults: Do not take more than 6 pills in 1 day (24 hours) unless your doctor tells you to.
  • Missed dose: If you take this medicine on a regular basis and miss a dose, take it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.
  • Oral liquid: Shake well just before using. Measure with a marked measuring spoon, oral syringe, or medicine cup.
  • Take this medicine with food or milk if it upsets your stomach.
  • Follow the instructions on the medicine label if you are using this medicine without a prescription.
  • Prescription ibuprofen should come with a Medication Guide. Ask your pharmacist for the Medication Guide if you do not have one.
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
Warnings
  • Unusual bleeding, bruising, or weakness
  • Trouble seeing, blind spots, change in how you see colors
  • This medicine may cause the following problems:Bleeding and ulcers in the stomach or intestinesHigher risk of heart attack or strokeLiver damageKidney damageVision problems
  • Call your doctor if symptoms get worse, pain lasts more than 10 days, or fever lasts more than 3 days.
  • This medicine might contain sugar or phenylalanine (aspartame).
  • Tell any doctor or dentist who treats you that you are using this medicine.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Severe stomach pain, vomiting blood, bloody or black, tarry stools
  • Swelling in your hands, ankles, or feet, rapid weight gain
  • Tell your doctor if you have kidney disease, liver disease, asthma, lupus or a similar connective tissue disease, or a history of ulcers or other digestion problems. Tell your doctor if you smoke or have heart or blood circulation problems, including high blood pressure, heart failure (CHF), or bleeding problems.
  • Tell your doctor if you are pregnant or breastfeeding. Do not use this medicine during the later part of pregnancy.
Side effects
  • Blistering, peeling, or red skin rash
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Fever, neck pain, stiff neck
  • Chest pain, trouble breathing, weakness on one side of your body, severe headache, trouble seeing or talking, pain in your lower leg
  • Chest pain that may spread to your arms, jaw, back, or neck, trouble breathing, nausea, unusual sweating, faintness
  • Trouble seeing, blind spots, change in how you see colors
  • Swelling in your hands, ankles, or feet, rapid weight gain
  • Severe stomach pain, vomiting blood, bloody or black, tarry stools
  • Unusual bleeding, bruising, or weakness
  • Dark urine or pale stools, nausea, vomiting, loss of appetite, stomach pain, yellow skin or eyes
  • Change in how much or how often you urinate
  • Constipation, diarrhea, gas, mild upset stomach
  • Dizziness, headache, ringing in the ears
Avoid
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Tell any doctor or dentist who treats you that you are using this medicine.
  • This medicine might contain sugar or phenylalanine (aspartame).
  • Call your doctor if symptoms get worse, pain lasts more than 10 days, or fever lasts more than 3 days.
  • Do not drink alcohol while you are using this medicine.
  • Do not use any other NSAID medicine unless your doctor says it is okay. Some other NSAIDs are aspirin, diclofenac, naproxen, or celecoxib.
  • Some foods and medicine can affect how ibuprofen works. Tell your doctor if you are also using lithium, methotrexate, a blood thinner (such as warfarin), a steroid medicine (such as hydrocortisone, prednisolone, prednisone), a diuretic (water pill), or an ACE inhibitor blood pressure medicine.
Storage
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Do not freeze the oral liquid.

Saving on prescriptions has never been easier

  • Step One
    Find your prescription
  • Step Two
    Compare pricing
  • Step Three
    Save at the pharmacy

Prescription FAQs

What pharmacies accept SingleCare?

Our pharmacy savings card is accepted nationwide at over 35,000 pharmacies, including Walmart, Target, Rite Aid, Walgreens, CVS, Kroger, Harris Teeter, Duane Reade, Longs Drugs and many more. Simply bring your SingleCare card to the pharmacy and ask the pharmacist to process your prescription using the BIN and PCN number found on your card.

To look up a drug price or to see if your pharmacy accepts SingleCare, search for your prescription at the top of this page. You can also search for your prescription on the SingleCare app, available for both Android and iOS.

What will my medications cost with SingleCare?

You can save an average of 50% on your prescription drugs. A variety of pharmacies often have a variety of prices for the same prescription. Search singlecare.com for your prescription to see drug pricing at local pharmacies.

Are over the counter medications covered?

SingleCare's prescription benefit only covers prescription medications. Some over-the-counter drugs, such as Advil, have stronger forms that require a prescription, and that form may be covered.